# SDR DXTA2013072305457

- Difficulty date: July 25, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 9,664 hours, 7,629 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PH11001RCDW
- Part serial: T2PL6D002KPF3
- Condition: Damaged
- Location: Standby
- Part time: 2,570 hours, 2,029 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

THERE IS NO AIRSPEED INDICATION ON STANDBY INDICATOR,  DURING TAKEOFF AT 60 KNOTS INDICATED ON LT AND RT PFD'S.  TAKEOFF WAS ABORTED PRIOR TO 70 KNOTS IAS.  REMOVED DAMAGED PITOT TUBE (STBY). INSTALLED A NEW PITOT TUBE AND PURGED STANDBY PITOT SYSTEM. LEAK CHECK OF STANDBY PITOT SYSTEM PERFORMED WITH NO DISCREPANCIES. ALL WORK IAW MM 34-11-01, 34-90-10.
